# SDR DALA2021022301065

- Difficulty date: February 22, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 12,593 hours, 1,146 cycles
- Engine: Rroyce TRENTXWB84
- Engine time: 12,593 hours, 1,146 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SHIP 3509 -HYD- GREEN HYDRAULIC SYSTEM WAS LOST ON DESCENT.  THE CREW PERFORMED AN ALTERNATE GEAR EXTENSION.  CORRECTIVE ACTION:  THE NUMBER ONE EDP WAS FOUND LEAKING AT THE ROSAN FITTING ON THE SUCTION LINE.  THE EDP WAS REPLACED.  REPLACED LEFT CASE DRAIN FILTER ELEMENT.  TESTED EEC.  PERFORMED OPERATIONAL AND LEAK CHECK OF EDP AND FILTER.  (7684352)
